MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR(R) PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR(R) PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CRPLUS
Medical Device Problem Codes Invalid Sensing (2293); Device Sensing Problem (2917)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer's device and verified the reported issue.Physio-control determined that the cause of the reported issue was that a capacitor, designator c178, on the analog pcb assembly had process residue.The process residue made the voltages for legs 5, 6, and 7 of an integrated circuit (ic), designator u15, to not be the correct voltage values which kept the ecg waveform at a flat line.The customer was provided with a replacement device.
 
Event or Problem Description
The customer contacted physio-control to report that their device had a service wrench present on the readiness display.There was no patient use associated with the reported event.Upon evaluation of the customer's device, physio observed that no matter what ecg waveform was input into it, the device would only read the waveform as a flat line.As a result, the device would not be able to detect a shockable ecg waveform in order to charge and shock, if it were necessary.
 
Additional Manufacturer Narrative
Section d4 of the initial medwatch report indicates: device identifier (di) number ¿ blank section d4 of the initial medwatch report should indicate: device identifier (di) number ¿ (b)(4).
 
Event or Problem Description

Brand Name
LIFEPAK CR(R) PLUS DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key7400259
Report Number0003015876-2018-00552
Device Sequence Number11181902
Product Code MKJ
UDI-Device Identifier00885074440330
UDI-Public00885074440330
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K033275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCRPLUS
Device Catalogue Number99403-000157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2018
Initial Date Received by Manufacturer 03/13/2018
Supplement Date Received by Manufacturer01/16/2020
Initial Report FDA Received Date04/05/2018
Supplement Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1